Alert archive / Ohio / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 30, NWS Cleveland, OH

June 1, 2022Sandusky County, Seneca County, Wood County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 1, 2022, 3:17 PM EDT for Sandusky County, Seneca County, Wood County, Ohio. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2022, 3:17 PM EDT (19:17 UTC)
Expired
Jun 1, 2022, 4:00 PM EDT
In force
43 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Sandusky County, OH, Seneca County, OH, Wood County, OH

The radar

The Cleveland radar (KCLE), 129 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 3:25 PM EDTTSTM WND DMG1 N Fostoria, OHPOWER LINES DOWNED ON THE NORTH SIDE OF FOSTORIA. TIME ESTIMATED VIA RADAR.
Jun 1, 3:27 PM EDTTSTM WND DMG4 Se Risingsun, OHSENECA COUNTY DISPATCH REPORTS TREES DOWN ON A BUILDING NEAR TR 172 AND CR 25 NORTH OF FOSTORIA. TIME ESTIMATED VIA RADAR.
Jun 1, 3:41 PM EDTHAIL 15 Wsw Bettsville, OHALSO ESTIMATED 60 MPH WIND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 2:19 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.3 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2022-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 651 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2022-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
651 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
869 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

327 
WUUS51 KCLE 011917
SVRCLE
OHC143-147-173-012000-
/O.NEW.KCLE.SV.W.0030.220601T1917Z-220601T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
317 PM EDT Wed Jun 1 2022

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Northern Seneca County in northwestern Ohio...
  Southwestern Sandusky County in northwestern Ohio...
  Southeastern Wood County in northwestern Ohio...

* Until 400 PM EDT.

* At 317 PM EDT, a severe thunderstorm was located near Fostoria,
  moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Tiffin, Fremont, Fostoria, Clyde, Green Springs, Ballville, Wayne,
  Bloomdale, Bettsville, Risingsun, Republic, West Millgrove,
  Burgoon, Kansas and Stony Prairie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4129 8355 4138 8298 4111 8295 4115 8341
      4115 8342 4117 8342 4116 8352 4117 8358
TIME...MOT...LOC 1917Z 264DEG 23KT 4122 8343 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kahn
2 follow-up statements
261 
WWUS51 KCLE 011928
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
328 PM EDT Wed Jun 1 2022

OHC173-011938-
/O.CAN.KCLE.SV.W.0030.000000T0000Z-220601T2000Z/
Wood OH-
328 PM EDT Wed Jun 1 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOOD COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4131 8342 4138 8298 4111 8295 4115 8341
      4116 8342
TIME...MOT...LOC 1928Z 264DEG 23KT 4123 8334 

$$

OHC143-147-012000-
/O.CON.KCLE.SV.W.0030.000000T0000Z-220601T2000Z/
Seneca OH-Sandusky OH-
328 PM EDT Wed Jun 1 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTHERN SENECA AND SOUTHWESTERN SANDUSKY COUNTIES...

At 328 PM EDT, a severe thunderstorm was located near Fostoria,
moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Tiffin, Fremont, Fostoria, Clyde, Green Springs, Ballville,
Bettsville, Risingsun, Republic, Burgoon, Kansas and Stony Prairie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4131 8342 4138 8298 4111 8295 4115 8341
      4116 8342
TIME...MOT...LOC 1928Z 264DEG 23KT 4123 8334 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kahn
998 
WWUS51 KCLE 011957
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
357 PM EDT Wed Jun 1 2022

OHC143-147-012007-
/O.EXP.KCLE.SV.W.0030.000000T0000Z-220601T2000Z/
Seneca OH-Sandusky OH-
357 PM EDT Wed Jun 1 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SENECA AND
SOUTHWESTERN SANDUSKY COUNTIES WILL EXPIRE AT 400 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northwestern Ohio.

LAT...LON 4131 8342 4138 8298 4111 8295 4115 8341
      4116 8342
TIME...MOT...LOC 1957Z 270DEG 23KT 4125 8312 

$$

Kahn

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:08 PM EDT, 9 minutes earlier.

Area forecast discussion, Jun 1, 3:08 PM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
308 PM EDT Wed Jun 1 2022

.SYNOPSIS...
A cold front will push through the region this evening. High
pressure builds in Thursday afternoon through Saturday before a
warm front lifts across the region Sunday.

&&

.NEAR TERM /Through Thursday night/...
The main weather story this afternoon into this evening will be
the threat for scattered strong to severe thunderstorms. The
thermodynamics are coming together for a rather active and
storm later afternoon for most of northern Ohio into northwest
Pennsylvania. Mixed layer CAPE values are approaching 1500 to
2000 J/KG. Downward CAPE values are running 800 to 1000 J/KG.
Effective Bulk shear values are not overly impressive but just
enough around 30 to 35 knots. There is some warm air aloft
resulting in our mid level lapse rates to be around 6C.
Precipitable water values are a modest 1.3 to 1.5 inch. A weak
cold front will push through the area now through the mid
evening hours.

With these atmospheric ingredients, we are
expecting multi-cell type convection. There may be the
potential for a couple mini bowing clusters of storms as well.
The main severe hazards will be damaging wind gusts up to 65
mph followed by marginally severe hail up to the size of
quarters. There will be a locally heavy rainfall threat given
the high moisture content in the lower atmosphere. The timing
for severe convection will be now through about 00z before most
of the storms move east out of our area.

The cold front will slowly move through later this evening with
a few lingering showers possible. A weak low will track along
the front across Ohio late tonight into early Thursday morning.
This weak low may bring a few additional scattered rain showers
through early Thursday morning before high pressure builds into
the region by late Thursday afternoon and Thursday night. Clouds
will slowly clear from northwest to southeast on Thursday
afternoon. High temps will be almost 20 degrees cooler on
Thursday in the middle to upper 60s. Clear skies and drier air
moves in Thursday night with very pleasant weather and
temperatures into the upper 40s to lower 50s.

&&

.SHORT TERM /Friday through Saturday night/...
Fair weather is likely during the whole period as troughing aloft
exits northeastward and is followed by westerly flow aloft, and
stabilizing high pressure ridging at/near the surface builds from
the northern Great Plains. A surface trough associated with a weak
cold front should sweep southeast across our CWA on Friday, but dry
low-levels and weak low-level convergence/ascent along the front
should prevent precip development. Daytime highs mainly in the 70's
on Friday should be followed by highs in the mid 60's to mid 70's on
Saturday. Overnight lows should range from the mid 40's to mid 50's
Friday and Saturday nights.

&&

.LONG TERM /Sunday night through Wednesday/...
Westerly flow aloft and embedded shortwave disturbances should
affect our CWA this whole period. At the surface, high pressure
exits eastward on Sunday and is followed by a northeastward warm
front passage on Monday. A southeastward cold front passage may
occur by late Monday. This frontal zone may then waver in vicinity
of our region Tuesday through Wednesday as multiple and weak low
pressure centers potentially ripple generally northeastward along
the front. This pattern should result in periods of showers and
thunderstorms, but uncertainty remains regarding the timing of each
shortwave disturbance and associated greater potential for
showers/storms. Highs should mainly reach the 70's, but our I-75
corridor counties may have highs reach the lower 80's on Sunday and
Monday. Lows should reach the mid 50's to lower 60's each night.

&&

.AVIATION /18Z Wednesday THROUGH Monday/...
The main concerns for aviation will be the potential for
scattered strong to severe convection this afternoon into the
early evening hours for all of northern Ohio and northwest
Pennsylvania. We expect VFR conditions through the evening hours
outside of any heavier convection. There will be brief drops in
visibilities and ceilings with the convection as well into the
evening hours. The strongest convection will be capable of large
hail and severe downburst wind gusts.

A cold front will move through the area this evening after 00z
which will shift southwest winds 5-10 knots today to
northwest/north winds 5-10 knots overnight into Thursday
morning. Ceilings will drop to MVFR and some locations lower
end MVFR. Some guidance shows the potential for IFR at a few
locations but we did not have that in the TAF for this update.
We will watch trends and see if those ceilings need to be
updated in the TAF. MVFR ceilings expected to last through
Thursday morning. There could be some scattered light rain
showers possible around early Thursday morning.

Outlook...Non-VFR likely Thursday morning into the afternoon
with rain showers.

&&

.MARINE...
Winds of about 15 knots or less are expected through this Monday.
Waves should trend 3 feet or less. At this point, no Small Craft
Advisories are anticipated. A cold front will continue to sweep
southeastward across Lake Erie through this evening and will be
followed by high pressure building from the northern Great Plains
through Thursday. Southwesterly winds veer to mainly northwesterly
to northerly behind the front. Variable wind direction is then
expected Friday through Sunday as the high pressure ridge builds
further over the lake. On Monday, high pressure exits eastward and a
warm front sweeps northeastward in the morning, allowing winds to
veer from southeasterly to southwesterly. These southwesterly winds
may then veer to northwesterly and then to northeasterly later on
Monday as a southeastward cold front passage is followed by high
pressure building from the Canadian Prairies.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Griffin
NEAR TERM...Garuckas
SHORT TERM...Jaszka
LONG TERM...Jaszka
AVIATION...Griffin
MARINE...Jaszka
Hazardous weather outlook, Jun 1, 2:25 PM EDT, 52 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
225 PM EDT Wed Jun 1 2022

LEZ142>145-162>166-OHZ003-006>009-017>019-027-028-036-037-021830-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-
Wyandot-Crawford-Marion-Morrow-
225 PM EDT Wed Jun 1 2022

This Hazardous Weather Outlook is for Lake Erie, north central Ohio
and northwest Ohio.

.DAY ONE...This afternoon and tonight.

Strong to severe thunderstorms may develop this afternoon and
evening. The main threat is strong damaging winds but some
larger hail is also possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ146>149-167>169-OHZ010>014-020>023-029>033-038-047-089-PAZ001>003-
021830-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva-
on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
Willowick to Geneva-on-the-Lake OH beyond 5NM off shoreline to US-
Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina-
Summit-Portage-Trumbull-Richland-Ashland-Wayne-Stark-Mahoning-Holmes-
Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
225 PM EDT Wed Jun 1 2022

...SEVERE THUNDERSTORM WATCH 301 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

In the hours before

Special weather statement, Jun 1, 2:02 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Cleveland OH
202 PM EDT Wed Jun 1 2022

OHZ032-011845-
Stark OH-
202 PM EDT Wed Jun 1 2022

...A strong thunderstorm will impact portions of Stark County through
245 PM EDT...

At 202 PM EDT, Doppler radar was tracking a strong thunderstorm over
Massillon, or 9 miles southwest of Canton, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Canton, Massillon, Green, Alliance, North Canton, Louisville,
Minerva, Brewster, Navarre, Canal Fulton, East Canton, Meyers Lake,
Hills And Dales, Robertsville, Maximo, Perry Heights, North Lawrence
and Greentown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4069 8165 4087 8165 4091 8147 4091 8142
      4092 8142 4099 8109 4073 8109
TIME...MOT...LOC 1802Z 263DEG 29KT 4075 8154

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Kahn
Special weather statement, Jun 1, 2:43 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Cleveland OH
243 PM EDT Wed Jun 1 2022

OHZ014-023-PAZ003-011930-
Trumbull OH-Ashtabula Inland OH-Crawford PA-
243 PM EDT Wed Jun 1 2022

...A strong thunderstorm will impact portions of northeastern
Trumbull, southeastern Ashtabula and southwestern Crawford Counties
through 330 PM EDT...

At 243 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Kinsman, or 21 miles north of Warren, moving east
at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kinsman, Andover, Linesville, Harmonsburg, Pymatuning Central,
Adamsville, Atlantic, Cherry Valley, Conneaut Lake, Jamestown,
Conneaut Lakeshore and Hartstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern Ohio...and northwestern Pennsylvania.

&&

LAT...LON 4148 8027 4149 8043 4149 8052 4144 8052
      4144 8076 4160 8074 4168 8024 4160 8022
TIME...MOT...LOC 1843Z 264DEG 21KT 4153 8068

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Kahn
Special weather statement, Jun 1, 2:50 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Cleveland OH
250 PM EDT Wed Jun 1 2022

OHZ032-011930-
Stark OH-
250 PM EDT Wed Jun 1 2022

...A strong thunderstorm will impact portions of Stark County through
330 PM EDT...

At 250 PM EDT, Doppler radar was tracking a strong thunderstorm over
Massillon, or near Canton, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Canton, Massillon, Alliance, North Canton, Louisville, Minerva,
Brewster, Navarre, East Canton, Meyers Lake, Hills And Dales,
Robertsville, Maximo and Perry Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern Ohio.

&&

LAT...LON 4069 8159 4087 8160 4091 8109 4073 8109
      4072 8123 4068 8124
TIME...MOT...LOC 1850Z 268DEG 29KT 4078 8150

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Kahn
Special weather statement, Jun 1, 2:53 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Cleveland OH
253 PM EDT Wed Jun 1 2022

OHZ007>009-011945-
Erie OH-Ottawa OH-Sandusky OH-
253 PM EDT Wed Jun 1 2022

...A strong thunderstorm will impact portions of Ottawa, Erie and
central Sandusky Counties through 345 PM EDT...

At 253 PM EDT, Doppler radar was tracking a strong thunderstorm near
Oak Harbor, or 7 miles north of Fremont, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Sandusky, Fremont, Port Clinton, Kelleys Island, Oak Harbor,
Castalia, Marblehead, Lindsey, Rocky Ridge, Sandusky South, Stony
Prairie, Fairview Lanes and Vickery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4152 8327 4157 8304 4152 8290 4159 8285
      4153 8282 4155 8273 4163 8267 4162 8267
      4149 8274 4151 8276 4145 8304 4142 8292
      4149 8269 4137 8261 4134 8323
TIME...MOT...LOC 1853Z 260DEG 24KT 4145 8316

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Kahn
Special weather statement, Jun 1, 3:09 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Cleveland OH
309 PM EDT Wed Jun 1 2022

OHZ006-008-018-012000-
Seneca OH-Wood OH-Sandusky OH-
309 PM EDT Wed Jun 1 2022

...A strong thunderstorm will impact portions of northern Seneca,
southern Sandusky and southeastern Wood Counties through 400 PM
EDT...

At 309 PM EDT, Doppler radar was tracking a strong thunderstorm near
Arcadia, or near Fostoria, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tiffin, Fremont, Fostoria, Clyde, Green Springs, Ballville,
Bloomdale, Bettsville, Risingsun, Republic, Jerry City, West
Millgrove, Burgoon, Bairdstown and Kansas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4136 8295 4111 8291 4115 8342 4117 8342
      4117 8363 4126 8362
TIME...MOT...LOC 1909Z 265DEG 22KT 4120 8353

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Kahn
Special weather statement, Jun 1, 3:15 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Cleveland OH
315 PM EDT Wed Jun 1 2022

OHZ032-011945-
Stark OH-
315 PM EDT Wed Jun 1 2022

...A strong thunderstorm will impact portions of southern Stark
County through 345 PM EDT...

At 315 PM EDT, Doppler radar was tracking a strong thunderstorm over
Wilmot, or 11 miles northwest of Dover, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Brewster, Navarre, Waynesburg, East Sparta, Wilmot, Beach City and
Bolivar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern Ohio.

&&

LAT...LON 4071 8164 4075 8120 4072 8120 4072 8124
      4065 8124 4065 8144 4066 8144 4065 8147
      4064 8163
TIME...MOT...LOC 1915Z 261DEG 36KT 4064 8166

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Jaszka

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 1:13 PM EDTSpecial Weather StatementCLEWayne32 min
Jun 1, 2:02 PM EDTSpecial Weather StatementCLEStark43 min
Jun 1, 2:50 PM EDTSpecial Weather StatementCLEStark40 min
Jun 1, 2:53 PM EDTSpecial Weather StatementCLEOttawa, Sandusky52 min
Jun 1, 3:09 PM EDTSpecial Weather StatementCLESandusky51 min
Jun 1, 3:15 PM EDTSpecial Weather StatementCLEStark30 min
Jun 1, 3:44 PM EDTSpecial Weather StatementCLEErie46 min
Jun 1, 3:44 PM EDTSpecial Weather StatementCLEStark31 min
Jun 1, 3:47 PM EDTSpecial Weather StatementCLEWyandot58 min
Jun 1, 3:55 PM EDTSpecial Marine WarningCLE70 min
Jun 1, 4:00 PM EDTSpecial Weather StatementCLEHuron, Seneca45 min
Jun 1, 4:03 PM EDTSpecial Weather StatementCLEAshtabula27 min
Jun 1, 4:08 PM EDTSevere Thunderstorm WarningCLECrawford, Huron, Seneca, Wyandot67 min
Jun 1, 4:17 PM EDTSevere Thunderstorm WarningCLEErie, Lorain45 min
Jun 1, 4:19 PM EDTSpecial Weather StatementCLEMarion, Morrow41 min
Jun 1, 4:36 PM EDTAreal Flood AdvisoryCLEErie, Sandusky3 hr
Jun 1, 4:40 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECuyahoga, Lorain, Medina38 min
Jun 1, 4:46 PM EDTSpecial Weather StatementCLEHuron59 min
Jun 1, 4:50 PM EDTSpecial Weather StatementCLEGeauga55 min
Jun 1, 5:00 PM EDTAreal Flood AdvisoryCLECuyahoga, Lorain3 hr
Jun 1, 5:10 PM EDTSevere Thunderstorm WarningCLEAshtabula, Trumbull50 min
Jun 1, 5:18 PM EDTSpecial Weather StatementCLEGeauga, Portage42 min
Jun 1, 5:22 PM EDTAreal Flood AdvisoryCLECuyahoga, Lorain, Medina2 hr
Jun 1, 5:22 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Medina, Portage, Summit38 min
Jun 1, 5:30 PM EDTSpecial Weather StatementCLEWayne45 min
Jun 1, 5:33 PM EDTAreal Flood AdvisoryCLECuyahoga, Medina, Summit3 hr
Jun 1, 5:50 PM EDTSevere Thunderstorm WarningCLEStark, Summit, Wayne55 min
Jun 1, 5:54 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEMahoning, Portage, Trumbull81 min
Jun 1, 6:03 PM EDTSevere Thunderstorm WarningCLEGeauga, Portage, Trumbull72 min
Jun 1, 6:10 PM EDTSpecial Weather StatementCLEKnox50 min
Jun 1, 6:17 PM EDTAreal Flood AdvisoryCLEGeauga, Portage, Trumbull3 hr
Jun 1, 6:19 PM EDTSevere Thunderstorm WarningCLEHolmes, Stark, Wayne41 min
Jun 1, 6:24 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Stark51 min
Jun 1, 6:55 PM EDTSevere Thunderstorm WarningCLEHancock, Wood50 min
Jun 1, 7:28 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECrawford, Hancock, Seneca, Wood, Wyandot62 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.